Unified treatment of the problem of existence of maximal elements in binary relations: a characterization
Juan Vicente Llinares
Journal of Mathematical Economics, 1998, vol. 29, issue 3, 285-302
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(97)00024-4
Full text for ScienceDirect subscribers only
Related works:
Working Paper: UNIFIED TREATMENT OF THE PROBLEM OF EXISTENCE OF MAXIMAL ELEMENTS IN BINARY RELATIONS. A CHARACTERIZATION (1995) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:29:y:1998:i:3:p:285-302
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().